Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

CR regular embeddings and immersions of 6-manifolds into complex 4-space


Author: Rafael Torres
Journal: Proc. Amer. Math. Soc. 144 (2016), 3493-3498
MSC (2010): Primary 32V30, 32V40
DOI: https://doi.org/10.1090/proc/13034
Published electronically: February 2, 2016
MathSciNet review: 3503716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide necessary and sufficient conditions in terms of characteristic classes for a closed smooth orientable 6-manifold to admit a CR regular immersion/embedding into $ \mathbb{C}^4$.


References [Enhancements On Off] (What's this?)

  • [L72] Hon Fei Lai, Characteristic classes of real manifolds immersed in complex manifolds, Trans. Amer. Math. Soc. 172 (1972), 1-33. MR 0314066 (47 #2618)
  • [MS74] John W. Milnor and James D. Stasheff, Characteristic classes, Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo, 1974. Annals of Mathematics Studies, No. 76. MR 0440554 (55 #13428)
  • [S13] Marko Slapar, Cancelling complex points in codimension two, Bull. Aust. Math. Soc. 88 (2013), no. 1, 64-69. MR 3096869, https://doi.org/10.1017/S0004972712000652
  • [S15] Marko Slapar, CR regular embeddings and immersions of compact orientable 4-manifolds into $ \mathbb{C}^3$, Internat. J. Math. 26 (2015), no. 5, 1550033, 5. MR 3345510, https://doi.org/10.1142/S0129167X15500330
  • [W66] C. T. C. Wall, Classification problems in differential topology. V. On certain 6-manifolds, Invent. Math. 1 (1966), 355 - 374.
  • [W99] C. T. C. Wall, Surgery on compact manifolds, 2nd ed., Mathematical Surveys and Monographs, vol. 69, American Mathematical Society, Providence, RI, 1999. Edited and with a foreword by A. A. Ranicki. MR 1687388 (2000a:57089)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32V30, 32V40

Retrieve articles in all journals with MSC (2010): 32V30, 32V40


Additional Information

Rafael Torres
Affiliation: Scuola Internazionale Superiori di Studi Avanzati, Via Bonomea 265, 34136, Trieste, Italy
Email: rtorres@sissa.it

DOI: https://doi.org/10.1090/proc/13034
Keywords: CR manifolds, CR regular points, complex points
Received by editor(s): October 13, 2015
Published electronically: February 2, 2016
Communicated by: Franc Forstneric
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society